Alert archive / Iowa / Red Flag Warnings in 2014
Red Flag Warning 1, NWS Quad Cities, IA
NWS Quad Cities, IA issued this red flag warning at Apr 9, 2014, 3:27 AM CDT for 21 counties in Iowa; Clark County, Scotland County, Missouri; Rock Island County, Illinois. It took effect at Apr 9, 2014, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2014, 3:27 AM CDT (08:27 UTC)
- In effect from
- Apr 9, 2014, 12:00 PM CDT
- Expired
- Apr 9, 2014, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Quad Cities, IA
All 24 counties
Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Rock Island County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 71 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2007 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
759 WWUS83 KDVN 090827 RFWDVN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 327 AM CDT WED APR 9 2014 ...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY THIS EVENING... .RED FLAG CONDITIONS ARE EXPECTED THIS AFTERNOON AND EARLY THIS EVENING. WINDY WITH LOW RELATIVE HUMIDITY...COMBINED WITH DRY GRASSES AND WARM TEMPERATURES...WILL ALLOW ANY FIRES THAT DEVELOP TO SPREAD RAPIDLY. AVOID OUTDOOR BURNING TODAY. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ015-MOZ009- 010-091630- /O.NEW.KDVN.FW.W.0001.140409T1700Z-140410T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-ROCK ISLAND-SCOTLAND-CLARK- 327 AM CDT WED APR 9 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR WIND AND LOW HUMIDITY FOR LOCATIONS ALONG AND WEST OF THE MISSISSIPPI RIVER. THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * AFFECTED AREA...IN ILLINOIS...FIRE WEATHER ZONE 015 ROCK ISLAND. IN IOWA...FIRE WEATHER ZONE 040 BUCHANAN...FIRE WEATHER ZONE 041 DELAWARE...FIRE WEATHER ZONE 042 DUBUQUE... FIRE WEATHER ZONE 051 BENTON...FIRE WEATHER ZONE 052 LINN... FIRE WEATHER ZONE 053 JONES...FIRE WEATHER ZONE 054 JACKSON... FIRE WEATHER ZONE 063 IOWA...FIRE WEATHER ZONE 064 JOHNSON... FIRE WEATHER ZONE 065 CEDAR...FIRE WEATHER ZONE 066 CLINTON... FIRE WEATHER ZONE 067 MUSCATINE...FIRE WEATHER ZONE 068 SCOTT...FIRE WEATHER ZONE 076 KEOKUK...FIRE WEATHER ZONE 077 WASHINGTON...FIRE WEATHER ZONE 078 LOUISA...FIRE WEATHER ZONE 087 JEFFERSON...FIRE WEATHER ZONE 088 HENRY IA...FIRE WEATHER ZONE 089 DES MOINES...FIRE WEATHER ZONE 098 VAN BUREN AND FIRE WEATHER ZONE 099 LEE. IN MISSOURI... FIRE WEATHER ZONE 009 SCOTLAND AND FIRE WEATHER ZONE 010 CLARK. * TIMING...NOON TO 7 PM TODAY. * WINDS...SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 23 TO 25 PERCENT THIS AFTERNOON. * TEMPERATURES...MAINLY IN THE LOWER 70S. * GFDI...VERY HIGH TO NEAR EXTREME CATEGORY. * IMPACTS...UNDER THESE CONDITIONS...FIRES CAN EASILY AND VERY QUICKLY GET OUT OF CONTROL AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME AND EXPLOSIVE FIRE GROWTH BEHAVIOUR. && $$ HAASE
3 follow-up statements
490 WWUS83 KDVN 091208 RFWDVN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 708 AM CDT WED APR 9 2014 ...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY THIS EVENING... .RED FLAG CONDITIONS ARE EXPECTED MAINLY THIS AFTERNOON AND EARLY THIS EVENING. WINDY WITH LOW RELATIVE HUMIDITY...COMBINED WITH DRY GRASSES AND WARM TEMPERATURES...WILL ALLOW ANY FIRES THAT DEVELOP TO SPREAD RAPIDLY. AVOID OUTDOOR BURNING TODAY. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ015-MOZ009- 010-092015- /O.CON.KDVN.FW.W.0001.140409T1700Z-140410T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-ROCK ISLAND-SCOTLAND-CLARK- 708 AM CDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR WIND AND LOW HUMIDITY FOR LOCATIONS ALONG AND WEST OF THE MISSISSIPPI RIVER. * AFFECTED AREA...COUNTIES IN ILLINOIS...ROCK ISLAND. COUNTIES IN IOWA...BUCHANAN...DELAWARE...DUBUQUE...BENTON...LINN...JONES...JACKSON... IOWA...JOHNSON...CEDAR...CLINTON...MUSCATINE...SCOTT...KEOKUK...WASHINGTON ...LOUISA...JEFFERSON...HENRY...DES MOINES...VAN BUREN...LEE. COUNTIES IN MISSOURI...SCOTLAND...CLARK. * TIMING...NOON TO 7 PM TODAY. * WINDS...SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 23 TO 25 PERCENT THIS AFTERNOON. * TEMPERATURES...IN THE LOWER 70S. * GFDI...VERY HIGH TO NEAR EXTREME CATEGORY. * IMPACTS...UNDER THESE CONDITIONS...FIRES CAN EASILY AND VERY QUICKLY GET OUT OF CONTROL AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME AND EXPLOSIVE FIRE GROWTH BEHAVIOUR. && $$ HAASE
221 WWUS83 KDVN 091643 RFWDVN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1143 AM CDT WED APR 9 2014 ...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY THIS EVENING... .RED FLAG CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING HOURS. GUSTY SOUTHWEST WINDS... LOW RELATIVE HUMIDITY...WARM TEMPERATURES...AND DRY GRASSES AND VEGETATION...WILL ALLOW ANY FIRES THAT DEVELOP TO SPREAD RAPIDLY. THE LATEST INFORMATION INDICATES THE MOST CRITICAL CONDITIONS WILL BE FOCUSED ON EAST CENTRAL IOWA. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ015-MOZ009- 010-100000- /O.CON.KDVN.FW.W.0001.140409T1700Z-140410T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-ROCK ISLAND-SCOTLAND-CLARK- 1143 AM CDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR WIND AND LOW HUMIDITY FOR LOCATIONS ALONG AND WEST OF THE MISSISSIPPI RIVER. * AFFECTED AREA...ALL OF EASTERN IOWA....ROCK ISLAND COUNTY IN ILLINOIS....SCOTLAND AND CLARK COUNTIES IN MISSOURI. * TIMING...NOON TO 7 PM TODAY. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * TEMPERATURES...IN THE MID TO UPPER 60S. * GFDI...VERY HIGH. * IMPACTS...UNDER THESE CONDITIONS...FIRES CAN EASILY AND VERY QUICKLY GET OUT OF CONTROL AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME AND EXPLOSIVE FIRE GROWTH BEHAVIOR. && $$ 11
705 WWUS83 KDVN 092028 RFWDVN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 328 PM CDT WED APR 9 2014 ...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY THIS EVENING... .RED FLAG CONDITIONS ARE LIKELY OVER PORTIONS OF EASTERN IOWA THIS AFTERNOON INTO EARLY EVENING. GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITY...WARM TEMPERATURES...AND DRY GRASSES AND VEGETATION...WILL ALLOW ANY FIRES THAT DEVELOP TO SPREAD RAPIDLY. THE LATEST INFORMATION INDICATES THE MOST CRITICAL CONDITIONS WILL BE FOCUSED ON EAST CENTRAL IOWA. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ015-MOZ009- 010-100000- /O.CON.KDVN.FW.W.0001.000000T0000Z-140410T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-ROCK ISLAND-SCOTLAND-CLARK- 328 PM CDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR LOCATIONS ALONG AND WEST OF THE MISSISSIPPI RIVER... * AFFECTED AREA...ALL OF EASTERN IOWA...ROCK ISLAND COUNTY IN ILLINOIS...AND SCOTLAND AND CLARK COUNTIES IN MISSOURI. * TIMING...TIL TO 7 PM TONIGHT. * WINDS...SOUTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...IN THE MID 60S. * GFDI...VERY HIGH. * IMPACTS...UNDER THESE CONDITIONS...FIRES CAN EASILY AND VERY QUICKLY GET OUT OF CONTROL AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME AND EXPLOSIVE FIRE GROWTH BEHAVIOR. && $$ 11
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this red flag warning went out at Apr 8, 11:48 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Apr 8, 11:48 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1148 PM CDT TUE APR 8 2014 .SYNOPSIS... ISSUED AT 242 PM CDT TUE APR 8 2014 12Z UA ANALYSIS HAS A WEAK 850MB COLD FRONT FROM NORTHERN LOWER MICHIGAN INTO SOUTHERN NEBRASKA WITH AN UPPER LEVEL HIGH OVER THE ROCKIES AND PLAINS. THE COLD FRONT WAS ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE MOVING THROUGH THE UPPER MIDWEST. SATELLITE/RADAR TRENDS THROUGH MID AFTERNOON SHOW DEVELOPMENT OF DIURNAL CLOUDS BUT THERE IS ALSO EVIDENCE OF SEVERAL GRASS FIRES ACROSS THE AREA ON RADAR AND ALSO SATELLITE. 18Z SFC ANALYSIS HAS A COLD FRONT FROM CENTRAL LAKE HURON BACK ACROSS NORTHERN WISCONSIN WITH HIGH PRESSURE IN THE PLAINS. SEVERAL TROFS WERE NOTED FROM THE DEEP SOUTH BACK INTO INDIANA AND SOUTHERN ILLINOIS. DEW POINTS WERE IN THE 20S AND 30S ACROSS THE AREA WITH 40S FROM THE OHIO VALLEY INTO THE DEEP SOUTH. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 242 PM CDT TUE APR 8 2014 QUIET AND DRY CONDITIONS WILL CONTINUE TONIGHT AND WEDNESDAY AS HIGH PRESSURE MOVES THROUGH THE AREA. WINDS WILL DROP OFF WITH SUNSET AND REMAIN LIGHT UNTIL THE INVERSION BREAKS WEDNESDAY MORNING. ONCE THE INVERSION BREAKS...WINDS WILL INCREASE THROUGH THE DAY. DEEP MIXING WILL OCCUR ON WEDNESDAY WHICH WILL HELP TO LOWER HUMIDITY LEVELS. THE LOW HUMIDITY LEVELS...DRY CONDITIONS...AND INCREASING WINDS WILL RESULT IN AN ELEVATED THREAT OF GRASS FIRES ON WEDNESDAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 242 PM CDT TUE APR 8 2014 LATEST MODELS IN FAIR CONSENSUS WITH SYNOPTIC FEATURES UNTIL ABOUT SATURDAY. MAJOR DIFFERENCES THEN DEVELOP OVER THE WEEKEND... ESPECIALLY BETWEEN THE ECMWF AND GFS...LEADING TO A LOW CONFIDENCE BLENDED FORECAST SUNDAY THROUGH TUESDAY. WEDNESDAY NIGHT THROUGH FRIDAY...SOUTHWEST FLOW AHEAD OF NEXT COLD FRONT LEADS TO A RELATIVELY MILD NIGHT WED NIGHT AND HAVE LOWS IN THE UPPER 40S TO AROUND 50. THIS FAST MOVING WEAK COLD FRONT PUSHES THROUGH MAINLY IN THE MORNING HOURS THURSDAY PROVIDING AN OPPORTUNITY FOR SCATTERED SHOWERS AND CHANCE POPS ARE IN PLACE ACROSS THE NORTH FOR THE MORNING HOURS. HIGH PRESSURE THEN FOLLOWS WITH THE NEXT WEAK DISTURBANCE POSSIBLY BRINGING SCATTERED INSTABILITY SHOWERS OVER MAINLY THE NORTH FRIDAY AFTERNOON. TEMPERATURES WILL CONTINUE NEAR TO ABOVE NORMAL WITH HIGHS IN THE 60S BOTH DAYS. OVER THE WEEKEND...THERE ARE MAJOR DIFFERENCES IN THE PHASING OF NORTHERN AND SOUTHERN STREAM SHORTWAVES UNDER A DEVELOPING LONGWAVE UPPER LEVEL TROUGH. THIS AFFECTS THE TIMING OF A COLD FRONT AND RAIN CHANCES FOR ESPECIALLY SATURDAY NIGHT THROUGH SUNDAY. THE ECMWF REMAINS SLOWER WITH THE FRONT HANGING UP OVER THE CWA THROUGH SUNDAY NIGHT AND THE LATEST RUN SUGGESTS A STRONG WAVE RIDING ALONG THIS BOUNDARY THAT WOULD LEAD TO HEAVY RAIN AND THUNDERSTORMS DUE TO GULF MOISTURE AVAILABILITY AT THIS TIME. THE GFS AND CANADIAN HAVE A MUCH MORE PROGRESSIVE FRONT PUSHING WELL TO THE SOUTH BY SUNDAY NIGHT AND CONTINUE TO ADVERTISE COLD AIR SPILLING IN TO POSSIBLY PRODUCE A RAIN/SNOW MIX BY LATE SUNDAY NIGHT AND MONDAY MORNING. UNTIL THESE DETAILS SETTLE OUT...WILL KEEP LIKELY POPS FOR RAIN AND POSSIBLE THUNDERSTORMS OVER MUCH OF THE AREA SATURDAY NIGHT INTO SUNDAY...TAPERING DOWN TO SLIGHT CHANCES BY MONDAY AFTERNOON WITH A MENTION OF RAIN/SNOW MIX NORTH. SATURDAY WILL BE THE LAST OF THE MILD DAYS WITH 60S AND POSSIBLY LOWER 70S...FOLLOWED BY 50S TO LOWER 60S SUNDAY AND THEN POSSIBLY ONLY 40S FOR MONDAY AND TUESDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1144 PM CDT TUE APR 8 2014 VFR CONDITIONS ARE EXPECTED THROUGH AT LEAST 10/06Z AS SURFACE HIGH PRESSURE MOVES THROUGH THE REGION. SKIES WILL BE CLEAR TO MOSTLY CLEAR WITH LIGHT WEST TO NORTHWEST WINDS OF 3 TO 8 KTS OVERNIGHT. AS THE SURFACE HIGH MOVES INTO THE OHIO VALLEY ON WEDNESDAY...WINDS WILL SHIFT TO THE SOUTHWEST BY SUNRISE AND INCREASE UP TO 15 TO 25 KTS DURING THE AFTERNOON HOURS...THEN DIMINISH TO 10 TO 15 KTS AFTER DUSK. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...11 AVIATION...NICHOLS
Hazardous weather outlook, Apr 8, 3:31 PM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 331 PM CDT TUE APR 8 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-091030- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 331 PM CDT TUE APR 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRIED VEGETATION WILL COMBINE TO RESULT IN A ELEVATED THREAT OF GRASS FIRES THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 30 MPH. THE BREEZY CONDITIONS COMBINED WITH LOW RELATIVE HUMIDITY...AND DRIED VEGETATION WILL BRING AN ELEVATED THREAT OF GRASS FIRES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
Nearby
Red Flag Warnings in Iowa, 2014Red Flag Warnings in Missouri, 2014Red Flag Warnings in Illinois, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.